OmniPod Skin Issues

Hi all! I just recently switched back from the Medtronic to OmniPod which I initially stopped using due to skin issues. I thought after two years that maybe I wouldn’t be prone to the rashes I had prior, however after using the pod in three different areas, I am still experiencing painful, red rashes when I take it off. After taking the pod off my skin is red, hard, and hot. Has anyone experienced this before? If so, what was your solution if you found one?

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s